# SDR DALA2024090408730

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,094 hours, 43,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 L2 DOOR WON'T ARM. CORRECTIVE ACTION: REPOSITIONED GIRT BAR PER B757 AMM 25-66. (6105432)
